RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 5, Pages 652–657 (Mi mz8684)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Zeros of the Riemann Zeta Function of Large Multiplicity

R. N. Boyarinov

M. V. Lomonosov Moscow State University

Abstract: We obtain a new upper bound for the number of zeros of the Riemann zeta function of a given multiplicity lying in a given rectangle of the critical strip.

Keywords: Riemann zeta function, zeros of the Riemann zeta function, Fujii's inequality, Lagrange's mean-value theorem

DOI: https://doi.org/10.4213/mzm8684

Full text: PDF file (399 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:5, 613–618

Bibliographic databases:

UDC: 511
Received: 17.02.2010

Citation: R. N. Boyarinov, “On the Zeros of the Riemann Zeta Function of Large Multiplicity”, Mat. Zametki, 89:5 (2011), 652–657; Math. Notes, 89:5 (2011), 613–618

Citation in format AMSBIB
\Bibitem{Boy11}
\by R.~N.~Boyarinov
\paper On the Zeros of the Riemann Zeta Function of Large Multiplicity
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 5
\pages 652--657
\mathnet{http://mi.mathnet.ru/mz8684}
\crossref{https://doi.org/10.4213/mzm8684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858554}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 5
\pages 613--618
\crossref{https://doi.org/10.1134/S0001434611050026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959655058}


Linking options:
  • http://mi.mathnet.ru/eng/mz8684
  • https://doi.org/10.4213/mzm8684
  • http://mi.mathnet.ru/eng/mz/v89/i5/p652

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. N. Boyarinov, “Probabilistic methods in the theory of the Riemann zeta-function”, Theory Probab. Appl., 56:2 (2011), 181–192  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:380
    Full text:79
    References:36
    First page:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020